sexologist-icon
Balanities
My Balanities has been affected severely...pls tell how to recover. What medicine I should take... ..
41 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Consult a dermatologist.
Answered
Flag this Answer
Flag this answer
5/5 people found this helpful
Was this answer helpful?
Hi don't worry your problem Can be resolved need few more detail history of exposure
Next Steps
chat through online private chat for guidance evaluation treatment chat now
Answered
Flag this Answer
Flag this answer
0/2 people found this helpful
Was this answer helpful?
Relax, You have to take medicines properly or consult me directly by taking a consultation on PRACTO share all details with me.
Answered
Flag this Answer
Flag this answer
0/2 people found this helpful
Was this answer helpful?
Take proper treatment for this.. And try to start proper Ayurveda medicine without any side effects and results will be permanent.. To get rid of this problem
Next Steps
for further information consult me privately
Health Tips
maintain hygiene
Answered
Flag this Answer
Flag this answer
0/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.